Just read the story of your fainting escapade!Reminded me of a friend who just 2 days ago had a frightening allergic reaction to Aleve which resulted in an EMS ride and treatment in ER.Ribs ARE a slow recovery.Praying for healing AND patience AND peace.
i can't bear those Cortisone shots--that dang needle is sooooo long!!!!
Does your Dr.use the freezing/numbing stuff that is rubbed on the outside of the skin and give it a little time to soak in before the injection? It helps a tiny bit, at least it's better than nothing. The cortisone shots do hurt, especially when you already have a lot of aching/soreness all around the injection area. It feels to me as if the pressure of the liquid going in is the most intense part. Between shots I usually wait until the pain I am having constantly is almost as bad as a cortisone shot, and then by the time I finally am able to be gotten in for an appointment, I am so thankful for the shot, that the injection pain is worth it.I hope that your injection will not be too painful and that it gives you long lasting pain relief. Take care.
Such good kids you have!
Healing thoughts go your way and the photos are gorgeous.XOWWW
Those fog scenes of countrysides are so beautiful! Look at them when you're in pain and breathe in the beauty!
Rebecca, Judy, Nan, Bluebird, Susie and WWW, thank you,Judy, I never look at the needle :)
Beautiful photos, Ernestine. I hope you feel better today. I have been away in CO with my sister. Your fall sound very frightening, and I hope that won't happen again for you.Thinking of you....Love, Marcia
I like your foggy photos. Hope you’re feeling better.
Post a Comment